# SDR 4DPA2024090700001

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 43,875 hours, 33,705 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Part number: 23056363
- Part serial: NA
- Condition: Broken
- Location: Alternaor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED- E1 OIL PRESS DECREASED TO AMBER RANGE AT APPROX PASSING  15000FT. OIL QTY WAS ALSO DECREASING. SHOWN 3 ON QTY. QRH PROCEDURE RAN FOR E1 LOW OIL PRESSURE. SHUTDOWN ENG PREEMPTIVELY & RETURNED TO DAL.  MX OPENED THE ENG 1 COWLING AND FOUND STATOR ALTERNATOR DISCONNECTED & HANGING FROM ENG. FOUND CLAMP BOLT HAD SHEARED & FAILED CAUSING ALTERNATOR TO DISCONNECT FROM AGB CAUSING MASSIVE OIL LEAK. R & R THE STATOR ALTERNATOR.  TORQUED & SAFETIED NEW CLAMP. ENG SERVICED WITH OIL. LT STATOR ALTERNATOR OPS CHKD GOOD. INSPECTED MAGNETIC CHIP DETECTOR, DRAINED OIL & PUT NEW OIL, INSPECTED ALTERNATOR STATOR, R & R V-CLAMP & HIGH-POWER ENGINE RUN, OPS CHECK GOOD, NO DEFECTS NOTED.
